Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 9, Pages 1442–1557 (Mi zvmmf10085)  

This article is cited in 3 scientific papers (total in 3 papers)

Discontinuous Steklov operators in the problem of uniform approximation of derivatives on an interval

A. P. Khromov, G. V. Khromova

Saratov State University, ul. Astrakhanskaya 83, Saratov, 410012, Russia

Abstract: With the help of discontinuous Steklov operators, families of integral operators are constructed, which are used to obtain uniform approximations to derivatives of an arbitrary order for a function given on an interval.

Key words: derivative of a function, uniform approximations, discontinuous Steklov operator, family of integral operators.

DOI: https://doi.org/10.7868/S0044466914090099

Full text: PDF file (417 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:9, 1389–1394

Bibliographic databases:

UDC: 519.642.8
Received: 31.03.2014

Citation: A. P. Khromov, G. V. Khromova, “Discontinuous Steklov operators in the problem of uniform approximation of derivatives on an interval”, Zh. Vychisl. Mat. Mat. Fiz., 54:9 (2014), 1442–1557; Comput. Math. Math. Phys., 54:9 (2014), 1389–1394

Citation in format AMSBIB
\Bibitem{KhrKhr14}
\by A.~P.~Khromov, G.~V.~Khromova
\paper Discontinuous Steklov operators in the problem of uniform approximation of derivatives on an interval
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 9
\pages 1442--1557
\mathnet{http://mi.mathnet.ru/zvmmf10085}
\crossref{https://doi.org/10.7868/S0044466914090099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3258609}
\elib{https://elibrary.ru/item.asp?id=21826101}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 9
\pages 1389--1394
\crossref{https://doi.org/10.1134/S0965542514090085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000342213000002}
\elib{https://elibrary.ru/item.asp?id=23992593}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84907615216}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10085
  • http://mi.mathnet.ru/eng/zvmmf/v54/i9/p1442

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Khromov, “Reshenie odnoi obratnoi zadachi”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:2 (2016), 180–183  mathnet  crossref  mathscinet  elib
    2. G. V. Khromova, “Ob operatorakh s razryvnoi oblastyu znachenii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:3 (2016), 298–302  mathnet  crossref  mathscinet  elib
    3. A. N. Morozov, “Vychislenie proizvodnykh v prostranstvakh $L_p$, $1 \le p \le \infty$”, Model. i analiz inform. sistem, 27:1 (2020), 124–131  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:178
    Full text:68
    References:34
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021